RUS  ENG
Full version
JOURNALS // Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports] // Archive

Sib. Èlektron. Mat. Izv., 2017 Volume 14, Pages 264–273 (Mi semr783)

This article is cited in 2 papers

Real, complex and functional analysis

Multiple interpolation for Nevanlinna type spaces

E. G. Rodikova

Bryansk State University, str. Bezhitskaya, 14, 241036, Bryansk,Russia

Abstract: In this paper we solve the multiple interpolation problem in the class of analytic functions in the unit disk with the Nevanlinna characteristic from $L^p$-spaces under the condition that interpolation nodes are contained in a finite union of Stolz angles and we describe the principal parts of a Laurent series of meromorphic functions with the same restrictions on the Nevanlinna characteristic.

Keywords: meromorphic function, multiple interpolation, a Laurent series, principal parts, the Nevanlinna characteristic.

UDC: 517.53

MSC: 30E05; 30D35

Received August 9, 2016, published March 24, 2017

DOI: 10.17377/semi.2017.14.024



© Steklov Math. Inst. of RAS, 2025